# SDR AWKA20170106002

- Difficulty date: January 1, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N790XJ
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 15,854 hours, 9,324 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A FLEET WIDE FIRE LOOP INTERFERENCE INSPECTION, THE FOLLOWING ITEM WAS FOUND ON ENGINE NR 1. REPLACED OIL LINE (P/N 23056412) DUE TO CHAFFING BEYOND LIMITS. NO DEFECTS WERE NOTED ON THE NR 2 ENGINE.
